Title: Existence and Uniqueness of Mild Solutions for the Damped Burgers Equation in Weighted Sobolev Spaces on the Half Line
Author(s): Mohammadreza Foroutan, Ali Ebadian
Pages: 264-275
Cite as:
Mohammadreza Foroutan, Ali Ebadian, Existence and Uniqueness of Mild Solutions for the Damped Burgers Equation in Weighted Sobolev Spaces on the Half Line, Int. J. Anal. Appl., 16 (2) (2018), 264-275.

Abstract


This paper addresses an initial boundary value problem for the damped Burgers equation in weighted Sobolev spaces on half line. First, it introduces two normed spaces and present relations between them, which in turn enables us to analysis the existence and uniqueness of a local mild solution and of a global strong solution in these weighted spaces. The paper also studies the well-posedness of this equation in a semi-infinite interval.

Full Text: PDF

 

References


  1. R. Abazari, Application of Extended Tanh Function Method on KdV-Burgers Equation with Forcing Term, Rom. J. Phys. 59(1-2) (2014), 3-11. Google Scholar

  2. A. Biswas, S. Kumar, E.V. Krishnan, B. Ahmed, A. Strong, S. Johnson, A. Yildirim Topological Solitons and Other Solutions to Potential KdV Equation, Rom. J. Phys. 65(4) (2013), 1125–1137. Google Scholar

  3. J.M. Burgers, A mathematical model illustrating the theory of turbulence, Adv. Appl. Mech. 1 (1948), 171–199. Google Scholar

  4. J.D. Cole, On a puasilinear parabolic equations occurring in aerodynamics, Quart. Appl. Math. 9 (1951), 225–236. Google Scholar

  5. M. Dehghan, B.N. Saray and M. Lakestani, Mixed finite difference and Galerkin methods for solving Burgers equations using interpolating scaling functions, Math. Meth. Appl. Sci. 37 (6) (2014), 894–912. Google Scholar

  6. G. Ebadi, A. Mojaver, H. Triki, A. Yildirim, A. Biswas, Topological solitons and other solutions of the RosenauCKdV equation with power law nonlinearity, Rom. J. Phys. 58 (2013), 3–14. Google Scholar

  7. G. Ebadi, N. Yousefzadeh, H. Triki, A. Yildirim, A. Biswas, Envolope solitons, peridic waves and other solutions to BoussinesqCBurgers equstion, Rom. J. Phys. 64 (2012), 915–932. Google Scholar

  8. D. Goubet and J. Shen, On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval, Adv. Diff. Equs. 12 (2007), 221–239. Google Scholar

  9. P. Grisvard, El liptic problems in nonsmooth domains, Volume 24 of monographs and studies in Mathematics, Pitman (Advanced Publishing Program), Boston, MA (1985). Google Scholar

  10. D. Idris, C.I. Aynur and S. Ali, Taylor Galerkin and Taylor collocation methods for the numerical solutions of Burgers equation using B-splines, Commun. Nonlinear Sci. Numer. Simul. 16:7 (2011), 2696–2708. Google Scholar

  11. I.E. Inan, D. Kaya and Y. Ugurlu, Auto Backlund transformation and similarity reductions for coupled Burgers equation, Appl. Math. Comput. 216 (2010), 2507–2511. Google Scholar

  12. K. Ismail and S. Ibrahim, An efficient computational method for the optimal control problem for the Burgers equation, Math. Comput. Model. 44 (2006), 973–982. Google Scholar

  13. M. Javidi, A numerical solution of Burgers equation based on modified extended BDF scheme, Int. Math. Forum 1,(2006), 1565–1570. Google Scholar

  14. N. Khanal, J. Wu and J.M. Yuan, The Kawahara equation in weighted Sobolev spaces, Nonlinearity 21 (2008), 1489–1505. Google Scholar

  15. A.H. Khater, R.S. Temsah and M.M. Hassan, A Chebyshev spectral collocation method for solving Burgers-type equation, J. Comput. Appl. Math. 222 (2008), 333–350. Google Scholar

  16. M. K. Kunisch and S. Volkwein, Control of the Burgers equation by a reduced-order approach using proper orthogonal decomposition, J. Optim. Theory Appl. 102 (1999), 345–371. Google Scholar

  17. Jerome L.V. Lewandowski, A marker method for the solution of the damped Burgers equation, Numer. Methods Partial Differ. 22(1) (2005), 48–68. Google Scholar

  18. J.L. Lions, Sur les problems aux limites du type derive oblique, Ann. Math. 64 (1956), 207–239. Google Scholar

  19. S. Lu and M. Li, Modified Legendre rational spectral method for thr Burgers equation on the half line, Int. J. Comput. Math. 85:6 (2008), 865–875. Google Scholar

  20. W. Malfliet, Approximate solution of the damped Burgers equation, J. Phys. A: Math. Gen. 26 (1993), L723–L728. Google Scholar

  21. R.C. Mittal and G. Arora, Numerical solution of the coupled viscous Burgers equation, Commun. Nonlinear Sci. Numer. Simul. 16 (2011), 1304–1313. Google Scholar

  22. A. Pazy, Semigroups of linear operators and applications to partial differential equations, New York: Springer, (1983). Google Scholar

  23. Y. Peng, W. Chen, A new similarity solution of the Burgers equation with linear damping Czech, J, Phys. 56 (2008) 317-428. Google Scholar

  24. Z. Sabeh, M. Shamsi and M. Dehghan, Distributed optimal control of the viscous Burgers equation via a Legendre pseudo- spectral approach, Math. Meth. Appl. Sci. 39(12) (2015),3350–3360 Google Scholar

  25. H. Triki, A. Yildirim, T. Hayat, O.M. Aldossary, A. Biswas, Topological and non-topological solitons of a generalized derivative nonlinear Schrodingers equation with perturbation terms, Rom. J. Phys. 64 (2012), 672–684. Google Scholar

  26. F. Yilmaz and B. Karasozen, Solving optimal control problems for the unsteady Burgers equation in COMSOL multiphysics, J. Comput. Appl. Math. 235 (16) (2011), 4839–4850. Google Scholar

  27. N.Y. Fard, M.R. Foroutan, M. Eslami, M. Mirzazadeh, A. Biswas, Solitary waves and other solutions to Kadomtsev- Petviashvili equation with spatio-temporal dispersion, Rom. J. Phys. 60 (2015), 1337–1360. Google Scholar

  28. B. M. Vaganan, M. S. Kumaran, Kummer function solutions of damped Burgers equations with time-dependent viscosity by exact linearization, Nonlinear Anal. Real World Appl. 4 (2003), 723–741. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.